Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 36, NWS Springfield, MO

April 10, 2013Phelps County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 10, 2013, 3:14 PM CDT for Phelps County, Missouri. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2013, 3:14 PM CDT (20:14 UTC)
Expired
Apr 10, 2013, 3:45 PM CDT
In force
31 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Phelps County, MO

The radar

The St Louis radar (KLSX), 132 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 3:30 PM CDTHAIL 1.25Newburg, MONEWBURG POLICE DEPT REPORTED MOSTLY PENNY SIZE WITH A FEW UP TO THE SIZE OF HALF DOLLARS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 1:46 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
268 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

923 
WUUS53 KSGF 102014
SVRSGF
MOC161-102045-
/O.NEW.KSGF.SV.W.0036.130410T2014Z-130410T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
314 PM CDT WED APR 10 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PHELPS COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 345 PM CDT

* AT 311 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES SOUTH OF
  NEWBURG...AND MOVING NORTHEAST AT 55 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  DOOLITTLE...EDGAR SPRINGS...JEROME...NEWBURG...NORTHWYE...ROLLA AND
  ST. JAMES.

INTERSTATE 44 BETWEEN MILE MARKERS 169 AND 198 WILL ALSO BE IMPACTED
BY THE SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3779 9177 3779 9181 3774 9181 3765 9188
      3764 9199 3768 9204 3801 9202 3801 9197
      3804 9195 3803 9193 3805 9189 3805 9164
      3816 9163 3816 9153 3811 9151
TIME...MOT...LOC 2014Z 206DEG 47KT 3772 9193

HAIL...1.00IN
WIND...60MPH

$$

CRAMER
2 follow-up statements
197 
WWUS53 KSGF 102029
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
329 PM CDT WED APR 10 2013

MOC161-102045-
/O.CON.KSGF.SV.W.0036.000000T0000Z-130410T2045Z/
PHELPS MO-
329 PM CDT WED APR 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PHELPS COUNTY 
UNTIL 345 PM CDT...

AT 328 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEWBURG...AND
MOVING NORTH AT 40 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
DOOLITTLE...JEROME...NEWBURG...NORTHWYE...ROLLA AND ST. JAMES.

INTERSTATE 44 BETWEEN MILE MARKERS 169 AND 198 WILL ALSO BE IMPACTED
BY THE SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3796 9164 3793 9179 3785 9180 3783 9183
      3780 9195 3788 9203 3801 9202 3801 9197
      3804 9195 3803 9193 3805 9189 3805 9164
      3816 9163 3815 9153 3810 9152
TIME...MOT...LOC 2030Z 187DEG 37KT 3788 9192

HAIL...1.00IN
WIND...60MPH

$$

CRAMER
928 
WWUS53 KSGF 102045
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 PM CDT WED APR 10 2013

MOC161-102055-
/O.EXP.KSGF.SV.W.0036.000000T0000Z-130410T2045Z/
PHELPS MO-
345 PM CDT WED APR 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PHELPS COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3796 9164 3793 9179 3785 9180 3783 9183
      3780 9195 3788 9203 3801 9202 3801 9197
      3804 9195 3803 9193 3805 9189 3805 9164
      3816 9163 3815 9153 3810 9152
TIME...MOT...LOC 2029Z 187DEG 37KT 3787 9192

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 1:23 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Apr 10, 1:23 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
123 PM CDT WED APR 10 2013

...SEVERE WEATHER POTENTIAL INCREASING ACROSS SOUTH CENTRAL MISSOURI...

.MESOSCALE DISCUSSION...
ISSUED AT 115 PM CDT WED APR 10 2013

THE INITIAL COLD FRONT OR PRE-FRONTAL TROUGH HAD STALLED ACROSS
SOUTH CENTRAL MISSOURI AT MIDDAY AND EXTENDED FROM JUST EAST OF
BRANSON TO JUST EAST OF ROLLA. TEMPERATURES HAD RISEN INTO THE MID
AND UPPER 70S ACROSS FAR SOUTH CENTRAL MISSOURI WHILE READINGS
WERE IN THE 40S NEAR THE MISSOURI KANSAS BORDER. PRECIPITATION
REMAINED WIDESPREAD FROM EASTERN OKLAHOMA INTO CENTRAL MISSOURI
BEHIND THE SECONDARY OR TRUE COLD FRONT.

THE ENVIRONMENT ACROSS FAR SOUTH CENTRAL MISSOURI OR GENERALLY
EAST OF A GAINESVILLE TO SALEM LINE HAS BECOME INCREASING
FAVORABLE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS THIS
AFTERNOON AND EARLY EVENING.

MIXED LAYER CAPE WAS ON THE ORDER OF 1500 J/KG WITH LOW LEVEL
CAPE DEPICTED BY RUC ANALYSIS BETWEEN 50 AND 100 J/KG. THE 18Z
SOUNDING FROM LITTLE ROCK DEPICTED A SIMILAR ENVIRONMENT.

ENVIRONMENTAL HELICITIES CURRENTLY RANGED UP TO 100 M2/S2 BUT
SURFACE OBSERVATIONS SHOWED BACKING WINDS. ALSO EXPECT DEEP LAYER
SHEAR AND ENVIRONMENTAL HELICITIES TO INCREASE AS THE AFTERNOON
PROGRESSES WITH THE APPROACH OF THE UPPER TROUGH AND A SURFACE
WAVE TRACKING NORTH FROM ARKANSAS.

WITH THAT SAID THE ENVIRONMENT WILL BECOME INCREASINGLY FAVORABLE
FOR SUPERCELL DEVELOPMENT FROM MID AFTERNOON INTO EARLY THIS
EVENING. THE OVERALL RISK FOR SEVERE WEATHER HAS INCREASED
INCLUDING THE POTENTIAL FOR TORNADOES.

OTHERWISE SHOWERS AND EMBEDDED CONVECTION WILL CONTINUE BEHIND
THE FRONT THIS AFTERNOON. THE PERSISTENT RAINFALL AND TRAINING
OF CONVECTION COULD LEAD TO FLOODING ISSUES THIS AFTERNOON INTO
THIS EVENING. A FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE
FORECAST AREA INTO THIS EVENING.

EMERGENCY MANAGERS...LOCAL MEDIA...AND SPOTTERS ACROSS SOUTH
CENTRAL MISSOURI SHOULD CLOSELY MONITOR RADAR TRENDS...AND STAYED
TUNED FOR THE ISSUANCE OF WATCHES AND WARNINGS.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 300 AM CDT WED APR 10 2013

WELL WE CERTAINLY HAVE STRUGGLED WITH THE FORECAST OVER THE LAST
24 HOURS. A COLD FRONT HAS SHIFTED EAST INTO THE WESTERN
CWFA...WAY AHEAD OF OUR FORECAST AND GUIDANCE. THE FRONT HAS
UNDERCUT ANY WEAK CONVECTION THAT GETS GOING ALONG IT. DEEPER AND
MORE WIDESPREAD CONVECTION IS OCCURRING BACK OVER EASTERN KS AND
NORTHEAST OK...VERY ELEVATED. THERE IS SOME CONCERN FOR SMALL HAIL
IN THE NEAR TERM AS DIFFLUENT FLOW ALOFT...MUCH OF IT BEHIND THE
COLD FRONT FOR NOW...SHIFTS EAST PROVIDING LARGER SCALE LIFT.

GIVEN THAT GUIDANCE (AND OUR FORECAST) HAS MISSED BY A
CONSIDERABLE AMOUNT AS TO WHERE THE FRONT IS RIGHT NOW LEADS TO A
LOW CONFIDENCE FORECAST IN TERMS OF WHERE HEAVIER RAINFALL AND
SEVERE WEATHER POTENTIAL WILL SET UP LATER TODAY. WILL WATCH THE
PROGRESS OF THE FRONT CLOSELY. IN THEORY...EXPECT THE FRONT TO
SLOW IT'S PROGRESS FOR A TIME IN THE DEEP SSW UPPER LEVEL
FLOW...ALLOWING FOR SOME DESTABILIZATION OVER THE EASTERN CWFA BY
AFTERNOON. FORECAST MODELS SHOW AN INCREASE IN CONVECTION OVER
EASTERN MO THIS AFTERNOON/EARLY EVENING AS A RESULT...BUT I HAVE
ABSOLUTELY NO CONFIDENCE AS TO WHERE THE FRONT WILL SET UP. WILL
KEEP A CONDITIONAL MENTION OF SEVERE WEATHER CHANCES OVER THE
EASTERN CWFA LATER TODAY...ESPECIALLY IF CONVECTION CAN BEGIN TO
DEVELOP WITHIN THE WARM SECTOR. SO FAR THAT HAS BEEN HARD TO DO.

TEMPERATURE TRENDS: COLDER AIR IS ALREADY MOVING INTO THE WESTERN
CWFA...AND WILL JUST TRY TO DO THE BEST I CAN IN TERMS OF PROGGING
SHORT TERM TRENDS. ALREADY HAVE UPPER 40S/NEAR 50 DEGREES OVER OUR
SE KS COUNTIES...AND IT ISN'T LIKELY TO GET ANY WARMER. THE
TEMPERATURE FORECAST MAYBE AS MUCH ART AS IT IS SCIENCE IN THE
NEAR TERM.

HYDROLOGY: AFTER A BIT OF COLLABORATION...HAVE DECIDED NOT TO
ISSUE A FLOOD WATCH FOR LATER TODAY AND TONIGHT. TOO MANY
QUESTIONS EXIST. WILL NEED TO WATCH TRENDS THOUGH WITH THE
POTENTIAL OF HEAVIER RAIN DEVELOPING NEAR AND JUST BEHIND THE
FRONT LATER TODAY/EARLY TONIGHT.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 245 AM CDT WED APR 10 2013

NO BIG CHANGES HAVE BEEN MADE TO THE FORECAST FOR THIS PERIOD. A
VERY CHILLY AIR MASS WILL REMAIN OVER THE REGION THROUGH EARLY
SATURDAY WITH A COUPLE OF NIGHTS SEEING TEMPERATURES FALL TO THE
LOW 30S. THIS IS A CONCERN FOR THE EARLY PART OF THE GROWING
SEASON...BUT SO FAR AM NOT SEEING A WIDESPREAD HARD FREEZE. THE
LATEST GFSX MOS HAS COME UP A LITTLE ON LOWS. THE ECMWF HAS SFC
HIGH PRESSURE RIGHT ON TOP OF OUR AREA BY 12Z SAT WITH TEMPS CLOSE
TO FREEZING. FROST HEADLINES SEEM LIKE A GOOD BET AT SOME POINT.

SOUTH WINDS WILL PICK UP LATE SATURDAY AS A STRONG SHORTWAVE AND
SFC LOW MOVE INTO THE NORTHERN AND CENTRAL PLAINS. A COLD FRONT
EVENTUALLY WILL APPROACH AND THEN BECOME STATIONARY OVER THE
REGION AS SW FLOW ALOFT BECOMES ESTABLISHED AS A LONG WAVE TROUGH
DEVELOPS OVER THE WESTERN CONUS. MOISTURE ADVECTION FROM THE SOUTH
WILL INITIALLY BE LIMITED...BUT LIKELY ENOUGH TO HAVE SOME LOW
RAIN CHANCES FOR NOW FOR LATE SUNDAY-TUE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1218 PM CDT WED APR 10 2013

WIDESPREAD IFR CONDITIONS WILL CONTINUE ACROSS THE REGION THIS
AFTERNOON INTO THE OVERNIGHT HOURS AS A FRONTAL BOUNDARY PUSHES
ACROSS THE AREA. WINDS WILL SHIFT TO WESTERLY THROUGH THE
AFTERNOON. PRECIPITATION WILL CONTINUE THROUGH THE EVENING HOURS
AS THE FRONT PUSHES TO THE EAST. DURING THE AFTERNOON...A FEW
THUNDERSTORMS MAY INTENSIFY WITH INCREASED INSTABILITY. CEILINGS
WILL BEGIN TO LIFT IN THE MORNING AS THE FRONT EXITS TO THE EAST.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR KSZ073-097-101.

&&

MESOSCALE...FOSTER
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...KARDELL
Hazardous weather outlook, Apr 10, 12:17 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1217 PM CDT WED APR 10 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111730-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1217 PM CDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ACROSS SOUTH CENTRAL
  MISSOURI EAST OF A GAINESVILLE TO SALEM LINE THIS AFTERNOON AND
  EVENING. SEVERE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL
  TO THE SIZE OF GOLF BALLS AND LOCALIZED DAMAGING WIND GUSTS TO 70
  MPH. THERE IS A RISK FOR A COUPLE OF TORNADOES.

  THE RISK FOR SEVERE WEATHER ACROSS SOUTH CENTRAL MISSOURI HAS
  INCREASED WITH SEVERE THUNDERSTORM DEVELOPMENT EXPECTED
  PRIMARILY BETWEEN 2 AND 7 PM.

  RAIN AND THUNDERSTORMS WILL PERSIST ACROSS THE REMAINDER OF THE
  OUTLOOK AREA TODAY. SOME OF THESE STORMS COULD PRODUCE SMALL
  HAIL.

  IN ADDITION...ADDITIONAL HEAVY RAINFALL AMOUNTS OF ONE TO TWO
  INCHES WILL OCCUR IN SOME LOCATIONS...ESPECIALLY WHERE STORMS
  TRAIN OVER THE SAME AREAS. THIS HEAVY RAINFALL COULD RESULT IN
  FLOODING OF SMALL STREAMS...LOW WATER CROSSINGS AND OTHER FLOOD
  PRONE AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  AN UNSEASONABLY COLD AIR MASS WILL CAUSE LOW TEMPERATURES TO DIP
  TO NEAR FREEZING BOTH THURSDAY AND FRIDAY NIGHTS. TEMPERATURES
  MAY FALL INTO THE MID 30S OVER SOUTHEAST KANSAS AND WESTERN
  MISSOURI BY LATE TONIGHT AS WELL.

  SOUTH WINDS GUSTING TO AROUND 30 MPH WILL BE POSSIBLE SUNDAY.

  ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT...MONDAY
  ...AND TUESDAY AS ANOTHER FRONT MOVES INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY
  EVENING ACROSS FAR SOUTH CENTRAL MISSOURI...OR GENERALLY EAST OF
  A GAINESVILLE TO SALEM LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 5:12 AM CDTSpecial Weather StatementSGFCamden, Miller33 min
Apr 10, 5:52 AM CDTSpecial Weather StatementSGFDallas23 min
Apr 10, 5:59 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Laclede, Webster46 min
Apr 10, 8:28 AM CDTAreal Flood AdvisorySGFCamden, Dallas, Laclede, Miller, Pulaski6 hr
Apr 10, 9:07 AM CDTRiver Flood WarningSGFPulaski3 days
Apr 10, 9:07 AM CDTRiver Flood WarningSGFVernon4 days
Apr 10, 10:19 AM CDTFlood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more12 hr
Apr 10, 12:48 PM CDTFlash Flood WarningSGFMcDonald, Newton6 hr
Apr 10, 1:27 PM CDTFlash Flood WarningSGFDade, Lawrence6 hr
Apr 10, 2:47 PM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski, Texas, Wright58 min
Apr 10, 4:16 PM CDTSevere Thunderstorm WarningSGFDouglas29 min
Apr 10, 4:24 PM CDTSevere Thunderstorm WarningSGFLaclede, Texas, Wright36 min
Apr 10, 4:32 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps43 min
Apr 10, 4:39 PM CDTSevere Thunderstorm WarningSGFWright51 min
Apr 10, 4:46 PM CDTSevere Thunderstorm WarningSGFPulaski44 min
Apr 10, 4:51 PM CDTSevere Thunderstorm WarningSGFHickory24 min
Apr 10, 5:16 PM CDTAreal Flood AdvisorySGFChristian, Dallas, Greene, Hickory, Polk6 hr
Apr 10, 5:49 PM CDTFlash Flood WarningSGFDouglas, Ozark, Taney, Texas, Wright6 hr
Apr 10, 6:05 PM CDTFlash Flood WarningSGFCamden, Dallas, Laclede, Miller, Morgan6 hr
Apr 10, 6:11 PM CDTAreal Flood AdvisorySGFWebster5 hr
Apr 10, 6:24 PM CDTAreal Flood AdvisorySGFBenton5 hr
Apr 10, 6:35 PM CDTFlash Flood WarningSGFPhelps6 hr
Apr 10, 6:50 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon55 min
Apr 10, 6:57 PM CDTAreal Flood WarningSGFBenton, Cedar, Dade, Hickory, Jasper, Lawrence and 4 more15 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.